# SDR N6WA2014101001

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 29,851 hours, 21,230 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION MSG IN FLIGHT.  DEFERRED SERVICE DOOR INDICATION IAW MEL 52-70-05 CAT C.
